# SDR SIMA200434201

- Difficulty date: December 5, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73060
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FLT 4673 - AFT EMERGENCY LIGHTS DIM OUT DURING TEST.  REPLACED NR 4 EMERGENCY LIGHT BATTERY IAW 33-50-04.  OPS CHECK GOOD.  (M)
